# SDR CALA2025053005119

- Difficulty date: May 25, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 312 TO LBL 46 INTERCOSTAL CRACKED REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN STA 312 TO STA 328 LBL 46 PER DWG 141A5400 PART #141A54104139 PO #1121452-1.  REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN STA 312 TO STA 328 LBL 46 PER DWG 141A5400 PART NO. 141A54104139 PO NO. 1121452.1
